# SDR AALA20021433

- Difficulty date: October 8, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE LIGHT AT SEAT 34B INOPERATIVE.  REPAIRED WIRE ON EMERGENCY ESCAPE LIGHT SOCKET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
